MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 95MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 95MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.095S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal/ revision of a broken proximal femoral nailing system (tfna).The patient presented with follow up x-rays that showed the proximal femoral nailing system (tfna) titanium screw backed up and the femoral head rotated.During revision, it was found that the locking gate was broken inside the proximal femoral nailing system (tfna) short nail broke.There were fragments generated from the broken device but everything was removed without a problem.The procedure outcome is unknown.The patient's outcome was a stable revision concomitant device reported: unknown locking screw (part # unknown, lot # unknown, quantity# 1); unknown end cap: tfna (part # unknown, lot # unknown, quantity # 1).This complaint involves two (2) devices.This report is one (1) tfna screw 95mm - sterile.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: part number: 04.038.095, lot number: h333392, part manufacturing date: april 7, 2017, manufacturing site: elmira, part expiration date: n/a.Nonconformance noted: nr-0067805; no bearing on complaint condition.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h333392 of tfna screws was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h079546 was implicated in nr-0067805 for bent material.This nonconformance has no bearing on the complaint condition, as all affected material was scrapped without being used for finished product.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 95MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10018229
Report Number2939274-2020-02174
Device Sequence Number16886031
Product Code HSB
UDI-Device Identifier10886982098498
UDI-Public(01)10886982098498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.095S
Device Catalogue Number04.038.095S
Device Lot NumberH333392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 170MM - STERILE; TFNA SCREW 95MM - STERILE; TFNA SCREW 95MM - STERILE; UNK - END CAPS: TFNA; UNK - END CAPS: TFNA; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;